feel like no end to pnd

Displaying all 6 Post

Posted By Dee on Apr 04, 2016

I have been suffering from pnd now for almost 9 months now. Been on seroxate for 6months. I am finding it very hard. I can get up and go to work but find it hard to get a handle on intrusive negative thoughts. I just feel like it will never end. Has anyone else had this experience. I am getting soooo frustrated. Would love dome insight from others. Thank you

Posted By Valerie on Apr 05, 2016

Have you been back to your Doctor lately? I would encourage to go as I know when I on meds for that length of time the dose had to be tweeked a bit and believe me this is normal. You seem to be doing really well being able to get up and out to work is fantastic. Yes the negative thoughts are hard to deal with, you must try to change to posotive ones (I know not easy) Try to get out for a walk or do anything that distracts you, like ring a friend for a chat. You have a lot of the work done, one day at a time.

Posted By Dee on Apr 05, 2016

Hi Valerie Thanks for response. Yes I did go back to my doc about three weeks ok and he did up my meds and did assure me this was to be expected. I suppose I just feel disappointed that the negative thoughts keep coming even now. I had this idea that once things began to improve they would not be soo intense and its upsetting when the are still hanging around. I just get worried i will never get back to my old self. I do try to stay positive but its tough at times.

Posted By Emah on Apr 15, 2016

Just wondering did the doctor recommend Cognitive behavioural therapy, I have anxiety, not treated for it in years but have the negative thoughts, feel CBT is important tool aswell as meds, all the counselling in world but having actual mental tools to help at times of crisis X .

Posted By Dee on Apr 18, 2016

Hi Emah Yes doc did send me for CBT and I did find it helpful and still do. I am still learning new techniques from my therapist. I do find I get a little tired of it at times and frustrated. Just wish it would go ☹ .

Posted By Emah on Apr 30, 2016

Hopefully in meantime the increase in meds has helped

Displaying all 6 Post